# SDR 98ZZZX1860

- Difficulty date: December 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N700RT
- Make and model: Mooney M20R
- Aircraft serial: 290097
- System (JASC): 2822 · Fuel Boost Pump
- Part: Fuel Pump
- Part number: A8152B
- Condition: Failed
- Location: Fuel System
- Part time: 488 hours
- Component: Weldon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE UTILIZING THE ELECTRIC FUEL PUMP TO TRANSFER FUEL, THE PUMP FAILED IN ABOUT 15 MINUTES.  THIS IS THE SECOND TIME IN A MONTH THIS MODEL WELDON PUMP FAILED IN A MOONEY OVATION.  BOTH PUMPS HAVE APPROXIMATELY THE SAME AMOUNT OF TOTAL TIME.
